# SDR AU510002130

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 176225
- Condition: Leaking
- Location: Crew System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT OXYGEN BOTTLE LEAKING FROM VALVE.
